Georgia, 2016

Damaging Wind in Georgia, June 4, 2016

June 4, 2016 · NWS CHS · 1 event in 1 county or zone

Moderate instability developed under an Atlantic ridge of high pressure, helping produce isolated strong and severe thunderstorms during the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

Moderate instability developed under an Atlantic ridge of high pressure, helping produce isolated strong and severe thunderstorms during the afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 4, 3:08 PM EST, 2 hours 1 minute earlier.

Area forecast discussion, Jun 4, 3:08 PM EST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Charleston SC
408 PM EDT SAT JUN 4 2016

.SYNOPSIS...
Atlantic high pressure will weaken through Sunday. A approaching
cold front on Monday then move offshore on Tuesday. Tropical low
pressure should pass just south and east of the area Tuesday. High
pressure will then return for the middle to end of next week.
&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
The cap continues to hold across the vast majority of the forecast
district with warm mid level temps and poor mid level lapse rates.
So far what little coverage there has been is confined to the sea
breeze near the US-17 corridor and also outside the CWFA in closer
proximity to the Piedmont trough. This delay in storms has allowed
for a few spots over the coastal counties to achieve heat indices
of 104-106 degrees with pooling of sea breeze moisture. Not enough
though for any Heat Advisory.

Coverage and strength of convection will increase late this
afternoon and evening along the aforementioned boundaries and
other meso-scale boundaries. Plus a short wave lifting north-
northeast around the western edge of a stacked ridge overhead will
force some breakdown in the cap. This feature will skirt our west-
northwest tier early tonight, with a surface reflection as a
trough to develop as it becomes consolidated within the pre-
existing Piedmont trough and the inland moving sea breeze. The
steering flow however will push this surface boundary back toward
the coast, and convection will persist for much of the night aided
by upper difluence between an upstream mid and upper low
approaching the southeast TX coast and the retreating mid/upper
ridge near our region.

There are decent signs that a cluster of convection will form
just outside the CWFA, but model solutions all vary on exactly
where this organization will occur. For now we have it forming
most likely over interior southeast GA this evening and moving
northeast and east after dark, but in a gradually diminishing
trend.

We'll hold coverage of showers/t-storms to no more than 50%, but
refinements are likely once trends become more clear. Given a
rather sluggish movement and Pwat approaching 2" there remains at
least a minor concern for flooding into the first part of tonight,
mainly south and west. Flash flood potential is low since we don't
foresee any area at this time receiving the necessary 3" in an
hours time.

The thermodynamic environment into this evening is a very typical
summertime one, featuring CAPE of 3000-4000 J/kg and Lifted Indices
as low as -6C. Given DCAPE up to 1100-1200 J/kg there is certainly
a risk for isolated damaging winds inland where boundary
interactions enhance updraft strength. Despite the warm mid levels
there is also a low end risk for marginally severe hail with CAPE
in the hail growth zone of 800-900 J/kg.

Our temp curve will be altered somewhat into this evening across
areas of interior southeast GA to account for better coverage of
showers/t-storms that produce "cooler" conditions due to the
convective rains. Otherwise, increasing cloud cover from
convective clusters upstream and those that develop locally will
combine with a warm and muggy south-southwest flow to prevent
temps from getting lower tonight than the lower and middle 70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
Sunday: On the 12Z models, the subtropical ridging across the sw
Atlc and Florida looks a little more hesitant to give way to
advancing mid/upper troughing from the Great Lakes south to the
Tennessee Valley. The upper ridge does recede during the day; but
little in the way of mid level height changes are expected across
southeast Georgia and South Carolina. A weaker cap and deeper
moisture is depicted along with 700 mb flow increasing to 30 to 35
late in the afternoon. These factors will combine with building
difluence aloft and quite a bit of upper forcing for ascent. Our
region remains in a SPC day 2 slight risk for severe tstms at this
point. The deep moisture content and convection along with a lack of
dry layers aloft by late afternoon suggest a widespread severe
weather event is fairly unlikely. However a much more active day
will be on tap with convection becoming scattered to even numerous
inland areas by afternoon with potential for loosely organized
clusters of tstms during the afternoon and evening hours; especially
along and west of I-95. There is plenty of deep layered instability
to support isolated severe tstms with damaging winds and large hail
the main threats. Multi-cell and possibly training storms could
produce some torrential downpours. For most areas, we maintained low-
end likely pops mainly for the afternoon and early evening areas.
Cloudiness should keep high temps from soaring above 90 degrees
before showers and storms break out.

Sunday Night: Deep moisture remains in play with scattered showers
and tstms expected, probably diminishing in coverage overnight.

Monday: There is currently a likelihood of Tropical Cyclone
development across the eastern Gulf of Mexico and models indicate
a tropical depression or cyclone moving north and northeast on
Monday; then beginning to accelerate toward the Florida nw coast or
panhandle by Monday Night. Over our region, deep moisture along a
stalled baroclinic region will enhance showers and tstms again on
Monday. Likely Pops are in order with some areas of heavy rain
possible with deeper or training convection.

Monday Night and Tuesday: It is becoming more evident that deep
tropical moisture and enhanced convergence will threaten our
forecast area with a potential for very heavy rainfall and perhaps
flooding rains; dependent on the track/timing/structure of the
potential tropical system. The ECMWF has the most dire forecast
for heavy rains during this time frame as it has shifted the track
of the low further north across southeast Georgia and just se of
Charleston. The GFS and ensembles confine heaviest rains across
north Florida and the coastal waters on the 12Z run. If model trends
continue with a weaker system that tracks further northward; we can
envision potential flash flood watches with the stalled front as a
secondary focus. A positive note would be that the system is
forecast to move along at a rapid clip; keeping the duration of
heavy rains limited to a 24-30 hour time window. At this point,
despite the track uncertainty, wind impacts would seem low for all
land-based forecast areas.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The Low is forecast to move away from the region Tuesday Night with
rains abating and clouds decreasing. Models are in good agreement
showing high pressure moving from the central U.S into the Southeast
during this time period, bringing drier conditions.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
VFR.

Any showers and t-storms are expected to stay away from the
terminals this afternoon, but if the sea breeze movement is
delayed from passing through then adjustments could be required.

There are also indications that a cluster of convection could make
a run back toward the coast early tonight, and impact on KSAV are
possible. Probabilities are too low to include anything just yet.

Extended Aviation Outlook: Flight restrictions are likely Monday
into Tuesday due to the deep moisture and increasing coverage of
rainfall. Conditions should improve to VFR by mid week as the system
pulls away.

&&

.MARINE...
This evening: Sea breeze influences and a little tighter gradient
from the inland trough over the SC Piedmont has boosted speeds
into the 15G20 kt range in and near Charleston Harbor and up to
10-15 kt over the rest of the coastal areas.

Tonight: The west-northwest extension of sub-tropical Atlantic
high pressure will persist across the local waters, and although
sea breeze circulations will fade after dark, a decent nocturnal
surge of south-southwest winds will occur. On average we look for
15G20 kt, maybe with a few higher gusts up near 25 kt, but not
enough for any Small Craft Advisory. Seas will reach as high as
3-4 ft, with a few 5 footers to move into the far northeast quad
of AMZ374 for a couple of hours after midnight.

Sunday: A moderate pressure gradient will maintain a S to SW flow
around 15 kt into Sunday Night with 3 to 4 foot waves. There is a
possibility that strong thunderstorms will impact the waters in the
late afternoon and evening hours.

Monday into Tuesday: Marine interests should monitor for potential
tropical development in the Gulf on Monday. Models indicate that low
pres may enhance winds Monday Night into Tuesday as the low races
off the north Florida coast and into the nearby Atlantic waters.
Deteriorating conditions are likely with heavy rains and perhaps
gusty and shifting winds, dependent on the track of the low.

Global models quickly shift the system away on Tuesday Night and
continue to show improving conditions off the Georgia and South
Carolina Coast.

Wednesday and Thursday: n to ne flow is likely as high pres builds
from the nw. Sub advisory conditions are expected.

&&

.TIDES/COASTAL FLOODING...
The ongoing Perigean Spring Tides will impact the area again. This
is a definite concern for the evening high tide cycle, where we
easily anticipate moderate coastal flooding for all coastal zones
with the exception of Tidal Berkeley. Latest departures and
available guidance pointing to slightly lower levels than earlier
expected, and thus no reaching our thresholds for a flood warning.
For that reason we have raised a Coastal Flood Advisory valid from
6 to 11 pm this evening, as tides are now forecast to hit 7.5 to
7.8 ft MLLW at Charleston, and 9.5 to 9.8 ft MLLW at Ft. Pulaski.

Moderate tidal inundation will occur in many coastal areas, with
roads being closed throughout the Downtown Charleston area and
possibly Isle of Palms, Wild Dunes, Folly Beach, Hunting Island
and Fripp Island. Water may also cover or even close portions of
Highway 80 between Wilmington Island and Tybee Island for several
hours.

The risk for coastal flooding will persist into early next week,
due to lingering effects of the Perigean Spring Tides and then the
potential influences from an approaching tropical low through the
middle of next week. Additional Coastal Flood Advisories will
likely be required.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Coastal Flood Advisory until 11 PM EDT this evening for GAZ117-
     119-139-141.
SC...Coastal Flood Advisory until 11 PM EDT this evening for
     SCZ048>051.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 4, 3:24 PM EST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
424 PM EDT SAT JUN 4 2016

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052030-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-
424 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...AN ISOLATED SEVERE THUNDERSTORM WITH LARGE
HAIL AND DAMAGING WINDS IS POSSIBLE...ESPECIALLY BETWEEN 5 PM AND
9 PM AND MAINLY ACROSS SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS SUNDAY AFTERNOON AND EVENING ACROSS MUCH OF
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE.

TROPICS...TROPICAL LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE
EASTERN GULF OF MEXICO AND PUSH OFFSHORE OF THE SOUTHEAST COAST
EARLY NEXT WEEK. THE LOW COULD MOVE CLOSE ENOUGH TO THE AREA TO
PRODUCE HEAVY RAINFALL AND FLOODING. OTHER COASTAL HAZARDS COULD
ALSO OCCUR...INCLUDING AN ENHANCED RISK FOR RIP CURRENTS...
BUILDING SURF AND GUSTY WINDS. THE DEGREE OF IMPACTS WILL BE
HEAVILY DEPENDENT ON THE EXACT TRACK THE LOW PRESSURE AREA TAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ052-052030-
TIDAL BERKELEY-
424 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

COASTAL FLOODING...MINOR COASTAL FLOODING COULD OCCUR AROUND HIGH
TIDE THIS EVENING. A COASTAL FLOOD ADVISORY MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY
AFTERNOON AND EVENING ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA AS A COLD FRONT APPROACHES THE AREA. LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE. AN ISOLATED TORNADO COULD
ALSO OCCUR.

TROPICS...TROPICAL LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE
EASTERN GULF OF MEXICO AND PUSH OFFSHORE OF THE SOUTHEAST COAST
EARLY NEXT WEEK. THE LOW COULD MOVE CLOSE ENOUGH TO THE AREA TO
PRODUCE HEAVY RAINFALL AND FLOODING. OTHER COASTAL HAZARDS COULD
ALSO OCCUR...INCLUDING AN ENHANCED RISK FOR RIP CURRENTS...
BUILDING SURF AND GUSTY WINDS. THE DEGREE OF IMPACTS WILL BE
HEAVILY DEPENDENT ON THE EXACT TRACK THE LOW PRESSURE AREA TAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-052030-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
424 PM EDT SAT JUN 4 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS SUNDAY AFTERNOON AND EVENING ACROSS MUCH OF
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE.

TROPICS...TROPICAL LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE
EASTERN GULF OF MEXICO AND PUSH OFFSHORE OF THE SOUTHEAST COAST
EARLY NEXT WEEK. THE LOW COULD MOVE CLOSE ENOUGH TO THE AREA TO
PRODUCE HEAVY RAINFALL AND FLOODING. OTHER COASTAL HAZARDS COULD
ALSO OCCUR...INCLUDING AN ENHANCED RISK FOR RIP CURRENTS...
BUILDING SURF AND GUSTY WINDS. THE DEGREE OF IMPACTS WILL BE
HEAVILY DEPENDENT ON THE EXACT TRACK THE LOW PRESSURE AREA TAKES.

COASTAL FLOODING...MINOR TO MODERATE COASTAL FLOODING WILL OCCUR
DURING THE EVENING HIGH TIDES INTO EARLY NEXT WEEK. COASTAL FLOOD
ADVISORIES WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-052030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
424 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

TROPICS...TROPICAL LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE
EASTERN GULF OF MEXICO AND PUSH OFFSHORE OF THE SOUTHEAST COAST
EARLY NEXT WEEK. THE LOW COULD MOVE CLOSE ENOUGH TO THE AREA TO
PRODUCE HAZARDOUS MARINE CONDITIONS ACROSS THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 4, 3:37 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
437 PM EDT SAT JUN 4 2016

GAZ137>140-042100-
INLAND MCINTOSH GA-INLAND LIBERTY GA-LONG GA-COASTAL LIBERTY GA-
437 PM EDT SAT JUN 4 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...LONG AND
MCINTOSH COUNTIES UNTIL 500 PM EDT...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TIBET...MOVING NORTHEAST AT 30 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH AND UP TO PENNY SIZED HAIL.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MINOR HAIL DAMAGE TO PLANTS...
           TREES AND CROPS IS POSSIBLE. DAMAGE TO WINDSHIELDS IS
           UNLIKELY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
TIBET...JONES...MCINTOSH...RICEBORO...SUNBURY...RETREAT...TOWNSEND AND
HALFMOON LANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.

&&

LAT...LON 3146 8162 3147 8161 3151 8166 3154 8166
      3155 8169 3158 8170 3162 8176 3193 8141
      3185 8138 3183 8136 3183 8134 3184 8134
      3179 8131 3179 8127 3176 8127 3173 8121
      3144 8160
TIME...MOT...LOC 2037Z 227DEG 25KT 3164 8156

JMC
Special weather statement, Jun 4, 4:01 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT SAT JUN 4 2016

GAZ116-117-137-138-140-042130-
INLAND MCINTOSH GA-COASTAL BRYAN GA-INLAND LIBERTY GA-
INLAND BRYAN GA-LONG GA-
501 PM EDT SAT JUN 4 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...LONG...
BRYAN AND MCINTOSH COUNTIES UNTIL 530 PM EDT...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JONES...OR 7 MILES NORTHEAST OF TIBET...
MOVING NORTHEAST AT 30 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH AND UP TO NICKEL SIZED HAIL.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MINOR HAIL DAMAGE TO PLANTS...
           TREES AND CROPS IS POSSIBLE. DAMAGE TO WINDSHIELDS IS
           UNLIKELY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HINESVILLE...RICHMOND HILL...TIBET...JONES...MCINTOSH...WALTHOURVILLE...
RICEBORO AND FLEMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.

&&

LAT...LON 3162 8170 3204 8149 3192 8126 3191 8126
      3191 8123 3189 8124 3190 8122 3188 8122
      3189 8120 3187 8116 3152 8149
TIME...MOT...LOC 2100Z 209DEG 25KT 3169 8152

JMC

The radar

The Charleston,SC radar (KCLX), 70 km away, was scanning. The volume nearest the first event began at 22:07 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Bryan

When
June 4, 5:09 PM EST to 5:10 PM EST
Where
Bryan County, 2.72 mi NE of Lanier
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
32.160, -81.500

The Bryan County 911 Call Center reported multiple trees and power lines down in the vicinity of Highway 280 between the intersections with Mill Creek Church Road and Black Creek Church Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2016Every state in 2016This day in weather historyWarnings in Georgia, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 645099.